Asymptotically exponential solutions in nonlinear integral and differential equations

Research output: Contribution to journalArticle

4 Citations (Scopus)

Abstract

In this paper we investigate the growth/decay rate of solutions of an abstract integral equation which frequently arises in quasilinear differential equations applying a variation-of-constants formula. These results are applicable to some abstract equations which appear in the theory of age-dependent population models and also to some quasilinear delay differential equations with bounded and unbounded delays. Examples are given to illustrate the sharpness of the results.

Original languageEnglish
Pages (from-to)1322-1352
Number of pages31
JournalJournal of Differential Equations
Volume249
Issue number6
DOIs
Publication statusPublished - Sep 2010

Fingerprint

Nonlinear Integral Equation
Nonlinear Differential Equations
Integral equations
Differential equations
Variation of Constants Formula
Unbounded Delay
Quasilinear Equations
Sharpness
Population Model
Delay Differential Equations
Decay Rate
Integral Equations
Differential equation
Dependent

Keywords

  • Abstract integral equation
  • Delay equations
  • Exponential growth/decay
  • Mathematical biology
  • Quasilinear differential equations

ASJC Scopus subject areas

  • Analysis

Cite this

Asymptotically exponential solutions in nonlinear integral and differential equations. / Győri, I.; Hartung, F.

In: Journal of Differential Equations, Vol. 249, No. 6, 09.2010, p. 1322-1352.

Research output: Contribution to journalArticle

@article{75b70164abf74daa8e7b4372d8a136ea,
title = "Asymptotically exponential solutions in nonlinear integral and differential equations",
abstract = "In this paper we investigate the growth/decay rate of solutions of an abstract integral equation which frequently arises in quasilinear differential equations applying a variation-of-constants formula. These results are applicable to some abstract equations which appear in the theory of age-dependent population models and also to some quasilinear delay differential equations with bounded and unbounded delays. Examples are given to illustrate the sharpness of the results.",
keywords = "Abstract integral equation, Delay equations, Exponential growth/decay, Mathematical biology, Quasilinear differential equations",
author = "I. Győri and F. Hartung",
year = "2010",
month = "9",
doi = "10.1016/j.jde.2010.06.017",
language = "English",
volume = "249",
pages = "1322--1352",
journal = "Journal of Differential Equations",
issn = "0022-0396",
publisher = "Academic Press Inc.",
number = "6",

}

TY - JOUR

T1 - Asymptotically exponential solutions in nonlinear integral and differential equations

AU - Győri, I.

AU - Hartung, F.

PY - 2010/9

Y1 - 2010/9

N2 - In this paper we investigate the growth/decay rate of solutions of an abstract integral equation which frequently arises in quasilinear differential equations applying a variation-of-constants formula. These results are applicable to some abstract equations which appear in the theory of age-dependent population models and also to some quasilinear delay differential equations with bounded and unbounded delays. Examples are given to illustrate the sharpness of the results.

AB - In this paper we investigate the growth/decay rate of solutions of an abstract integral equation which frequently arises in quasilinear differential equations applying a variation-of-constants formula. These results are applicable to some abstract equations which appear in the theory of age-dependent population models and also to some quasilinear delay differential equations with bounded and unbounded delays. Examples are given to illustrate the sharpness of the results.

KW - Abstract integral equation

KW - Delay equations

KW - Exponential growth/decay

KW - Mathematical biology

KW - Quasilinear differential equations

UR - http://www.scopus.com/inward/record.url?scp=77955323720&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=77955323720&partnerID=8YFLogxK

U2 - 10.1016/j.jde.2010.06.017

DO - 10.1016/j.jde.2010.06.017

M3 - Article

AN - SCOPUS:77955323720

VL - 249

SP - 1322

EP - 1352

JO - Journal of Differential Equations

JF - Journal of Differential Equations

SN - 0022-0396

IS - 6

ER -